# SDR 9626199991

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sidewall Lights
- Condition: Smoking
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PASSENGER REPORTED SMOKE COMING FROM SIDEWALL LIGHTS AT ROW 9 ON LEFT SIDE.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED SIDEWALL LIGHTS PER MEL 33-2.  SUSPECT BAD BALLAST.
